Mirena Hormone Replacement Therapy, Synthetic Progestin, Irregular Periods, Period Changes, Levonorgestrel
The side effects are: ****** Everyone has explained the exact symptoms as listed on these two websites. The Mirena website will not list these and the IUD is not marketed as such because let's face it, no one would use it, but if you study actual drug ... more »
The side effects are: ******
Everyone has explained the exact symptoms as listed on these two websites. The Mirena website will not list these and the IUD is not marketed as such because let's face it, no one would use it, but if you study actual drug websites and the scientific facts of what the drug does , then you would not be surprised that your hair is falling out , your butt is getting big and you have no sex drive. These are "less serious side effects". But when we were all approached with the device, no one ever said "hey, it makes you cramp up and have strange tingling sensations in your extremities, accompanied by joint pain, but what the heck, it’s good for 5 years!" Pretty sure you would have said ..."huh? That doesn’t sound good to me”.
The hormone released in the IUD is levonorgestrel a synthetic, biologically active progestin. Progestins are hormones, an imbalance in hormones cause the same crappy side effects that you are having. This is why people feel better then they have the device removed, because you body goes back to making the correct hormone balance customized for YOU. Progestin is prescribed for male and female alike, guess what I’m not male!
I'm pretty sure that this "synthetic progestin”, is messing with my normal hormone creation. Although Dr's may disagree, I’m seeing a connection here.
So mine was inserted due to irregular periods , I had no other complaints and yes, now I have the weight gain , depression , join pain , etc ... but, I did go to a hormone specialist 1 year later , who did a hormone panel and found out that my hormones are out of whack ...due to the device?, or pre-device insertion? I have no idea, but now I am on hormone replacement therapy and guess what, symptoms are gone.
So my advice is this, if you just had a baby, had sudden period changes, or any medical reason why this evil thing was prescribed, or maybe, you were just fine and had this IUD inserted for birth control purposes and now all of a sudden you could care less about sex and taking this thing out for a test drive. PLEASE demand that your doctor due a blood test to determine your hormone or thyroid level to see if it is out of balance.
If you young, they won’t believe you, if your older or just had a baby, you have a better chance. But please explain , hey it’s just a simple blood test , if it comes back normal , hey the Dr is right, your crazy ,so move on to plan B which is taking the thing out, or If your right then 5 years of birth control is a great thing WITH corrected hormone levels.
HRT makes this uterine parasitic device much more manageable for me. The IUD did stop my heaving bleeding , abnormal periods and sever cramps for which I suffered for years , and I don’t want to take it out because I do not want to endure that same pain , so try a little estrogen , progesterone, testosterone , DHEA cocktail it worked for me and I hope it will work for someone who is have the same issue.